# SDR FDEA201207192618

- Difficulty date: July 19, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51481
- Condition: Damaged
- Location: Bs 465
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45 HAS DOUBLE DRILLED HOLE AT BS 465 AND OTHER AREAS HAS SEVERAL NICKS, GOUGES AND CORROSIONS AT THE CROWN AND FLANGE  AREA.
